# SDR UPS05644568

- Difficulty date: May 28, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1ST OBS SMOKE GOGGLES DAMAGED.  REPLACED 1ST OBS SMOKE GOGGLES IAW MM 25-64-00.
